Waves
Excedrin®

Excedrin®


The Headache Medicine®. A combination of two effective analgesics which relieve pain and discomfort caused by headache, sinusitis, colds, muscular aches, menstrual cramps, toothaches and minor arthritis. MADE IN USA. Active ingredient: Acetaminophen 250 mg., Aspirin 250 mg., and Caffeine 65 mg.


Order# Item Unit Case Price
5910 25 x 2 50 2 Call for Price
8593 Bulk Each 2400 1 Call for Price